# SDR CKSA98373

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION, FS440 RBL50 UPPER DECK FLOORBEAM HAS CORROSION ON FWD SIDE.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND TO BE OUT OF LIMITS IAW B747 SRM 53-10-01.  MANF REPAIR PARTS IAW EDR B4-05871.  INSTALLED REPAIR DOUBLERS IAW EDR B4-05871 AND IAW DWG AIA/E/2844.  CORROSION TASK CARD NUMBER C53-210-03.  NON-ROUTINE TASK CARD NUMBER 25572.
